# SDR UIEA2021080651710

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fwd Equip
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING FWD EQUIP OVERHEAT, WITH FWD EQ SUP FAN 1 STATUS MDG DISPLAYED( PERFORMED TROUBLESHOOTING IAW B767 FIM 21-58 FAULT TREE 991 BLOCK 1. VERIFIED BOTH C/B'S IN. REMOVED ELECTRICAL POWER FROM A/C AND MOVED SWITCH IN AUTO. SUPPLIED ELECTRICAL POWER TO A/C. FWD EQ SUP FAN 1 WENT AWAY. VERIFIED IN STANDBY MODE MESSAGE NOT SHON. FAN 1 OPERATES AND C/B'S NOT POPPED. SYSTEM OPERATES NORMAL. A/C OK FOR CONTINUED SERVICE )
